MAUDE Adverse Event Report: RANIR LLC PLACKERS MTH GD GNM; MOUTHGUARD, OVER-THE-COUNTER

RANIR LLC PLACKERS MTH GD GNM; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD GNM 10CT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated she has been using plackers night guards for at least 5 months.She said she swallowed it.When she woke up, it wasn¿t in her mouth any more.It¿s never happened before.She has no discomfort or feeling that it is in her throat.Informed consumer to let us know if the guard was found later in her bed.

Brand Name
PLACKERS MTH GD GNM
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key11101436
Report Number1825660-2020-00880
Device Sequence Number19056841
Product Code OBR
UDI-Device Identifier00651080651516
UDI-Public651080651516
Combination Product (Y/N)N
PMA/510(K) Number
K094020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMTH GD GNM 10CT
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1